Preface

Charles Colbourn, Jeffrey H. Dinitz, Dalibor Froncek

Research output: Contribution to journalEditorial

Original languageEnglish (US)
Pages (from-to)1-2
Number of pages2
JournalDiscrete Mathematics
Volume261
Issue number1-3
DOIs
StatePublished - Jan 28 2003

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this

Colbourn, C., Dinitz, J. H., & Froncek, D. (2003). Preface. Discrete Mathematics, 261(1-3), 1-2. https://doi.org/10.1016/S0012-365X(02)00472-7